# SDR CALA2013102392300

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 64,776 hours, 24,236 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN LG.  CLEANED PLUGS ON LT MLG DOOR UP LOCK SENSORS 27GA & 29GA.  RESET LGCIU1 CB RAN BITE ON LGCIU1 USING MCDU IAW MM  32-69-00-740-001-A, NO FAULTS FOUND.  ECAM STATUS IS NORMAL.
